Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Injective De Morgan and Kleene algebras


Author: Roberto Cignoli
Journal: Proc. Amer. Math. Soc. 47 (1975), 269-278
DOI: https://doi.org/10.1090/S0002-9939-1975-0357259-4
MathSciNet review: 0357259
Full-text PDF

Abstract | References | Additional Information

Abstract: The aim of this paper is to characterize the injective objects in both the category of De Morgan algebras and the subcategory of Kleene algebras.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0357259-4
Keywords: Distributive lattices, Boolean, De Morgan, Kleene, Lukasiewicz and Post algebras, injective algebras, retracts
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society